MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CNA0T0
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.Provided photos show an implanted iol in an eye.Polychromatic sheen can be observed on the lens.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure, the surgeon noticed a glistening in the iol.Additional information received and stated that there was no impact to the patient.There are two medical device reports associated with this patient.This report is associated with the right eye.
 
Additional Manufacturer Narrative
Corrected information provided in b.5.Additional information provided in h.3., h.6.And h.11.The product was not returned for analysis.Only photos were returned and polychromatic sheen can be observed on the lens.A product history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Provided photos show an implanted iol in an eye.Polychromatic sheen can be observed on the lens.The root cause is most likely manufacturing related.Complaints have been received describing that lenses were reported by doctors for the presence of a ¿polychromatic sheen¿ visible.This observation has been reported clinically and confirmed in laboratory settings to disappear over time following implantation and is often no longer visible by one day following surgery.However, in some cases, this observation may be apparent for longer before disappearing.The appearance is a result of a temporary change in the surface of the iol that occurs during the delivery process and is not associated with any foreign material or contamination.This is only visible under certain orientations and illumination settings and begins to resolve over time once the iol is delivered.The cause of the appearance is a result of a change in the positioning of the iol that was implemented in the manufacturing process and has since been addressed in production.There are no adverse impacts or lasting effects on the iol or the patient.Based on the results of the product investigation and testing, it was confirmed that there are no adverse events or clinical impact on vision associated with this finding.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
This report involves three patients.This medical device report specifically pertains to the right eye of the 2nd patient.

Brand Name
CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25083434
Report Number9612169-2026-01051
Device Sequence Number10565432
Product Code HQL
UDI-Device Identifier00380652393683
UDI-Public(01)00380652393683(17)260624(11)230626(10)25667668
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model NumberCNA0T0
Device Lot Number25667668
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/23/2026
Date Device Manufactured06/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown